arrow
Volume 29, Number 4
Previous Issue Next Issue

Jiwei Jia, Xiaozhe Hu, Jinchao Xu & Chen-Song Zhang

10.4208/jcm.1012-m3397

J. Comp. Math., 29 (2011), pp. 367-395.

Preview Full PDF 1517 19086 Abstract

Kai Qu, Renhong Wang & Chungang Zhu

10.4208/jcm.1101-m3203

J. Comp. Math., 29 (2011), pp. 396-414.

Preview Full PDF 1675 19340 Abstract

Minfu Feng, Yanhong Bai, Yinnian He & Yanmei Qin

10.4208/jcm.1101-m2996

J. Comp. Math., 29 (2011), pp. 415-440.

Preview Full PDF 1764 19434 Abstract

Guiding Gu

10.4208/jcm.1103-m3422

J. Comp. Math., 29 (2011), pp. 441-457.

Preview Full PDF 1558 19586 Abstract

Suqin Chen, Yingwei Wang, & Xionghua Wu

10.4208/jcm.1103-m3434

J. Comp. Math., 29 (2011), pp. 458-473.

Preview Full PDF 1811 19725 Abstract

Hongen Jia, Kaitai Li, & Haiyan Sun

10.4208/jcm.1103-m3261

J. Comp. Math., 29 (2011), pp. 474-490.

Preview Full PDF 1696 19225 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard